# SDR SWAA2024090331577

- Difficulty date: August 26, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Perforated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE NOSE RADOME DUE TO FOUND PERFORATED SKIN 2024-454693<[01] REPLACED NOSE RADOME IAW B737-700 AMM 53-52-00-000-801 AND AMM 53-52-00-400-801  SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED  REPLACED NOSE RADOME IAW B737-700 AMM 53-52-00-000-801 AND AMM 53-52-00-400-801  SEE INDIVIDUAL SIGN OFF BELOW
